EconPapers    
Economics at your fingertips  
 

-Orthomorphisms and -Linear Operators on the Order Dual of an -Algebra

Ying Feng, Jin Xi Chen and Zi Li Chen

Abstract and Applied Analysis, 2012, vol. 2012, 1-7

Abstract:

We consider the -orthomorphisms and -linear operators on the order dual of an -algebra. In particular, when the -algebra has the factorization property (not necessarily unital), we prove that the orthomorphisms, -orthomorphisms, and -linear operators on the order dual are precisely the same class of operators.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/971560.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/971560.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:971560

DOI: 10.1155/2012/971560

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:971560